# SDR DALA2017091206862

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 65,953 hours, 22,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  AN ODOR WAS NOTICED IN THE AFT CABIN AND COCKPIT.   CHECKED OVERHEAD LIGHT AND BALLASTS,  PASSENGER READING LIGHTS & PSU LIGHTS. OPERATED IFE SYSTEM. OPERATED GALLEY OVENS AND COFFEEMAKERS. NO UNUSUAL ODORS.  INSPECTED ENGINE INLETS,  NO OIL POOLING NOTED. OPERATED PACKS,  NO ABNORMAL ODORS NOTED.
